I've been using normal "unscented" moisturizing lotion for purposes of masturbation, for maybe a year? this does not function as hydrocortisone, e.g.? in terms of thinning? or does it?
The skin near the head, on one hemisphere of my flaccid circumcised penis, is stretched, more voluminous (bunchy), tender, thinner than the rest of the skin on shaft, and painful slightly, for the last three days. Since it's circumcised, I presume skin thickness variation on the shaft is one possible "complication", so thinning from whatever cause--chafing from masturbation through the years WITHOUT lube, etc etc,-- to whatever degree it occurs, will take effect varyingly inthe shaft skin.
Could a couple times a day of lotion be the cause? You had an answer to someone else saying only heavy duty hydro CAN thin skin, anywhere on body...?
Is my penis skin thinning? is this producing the pain? Will the skin repair/thicken with time?! Will it go away with rest, etc., as readily as it came about?
It is painful slightly, and started three days ago. Will it return to non-pain?